# SDR EY2R9601607

- Difficulty date: September 1, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 310R
- Propeller: Mcauly 3AF32C87
- System (JASC): 6110 · Propeller Assembly
- Part: Piston Rod Assy
- Part number: D3474
- Condition: Worn
- Location: Prop Assy
- Part time: 4,772 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PISYON ROD ASSY WORN
